Authors: | Stević, Stevo | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | On new Bloch-type spaces | Journal: | Applied Mathematics and Computation | Volume: | 215 | Issue: | 2 | First page: | 841 | Last page: | 849 | Issue Date: | 15-Sep-2009 | Rank: | M21 | ISSN: | 0096-3003 | DOI: | 10.1016/j.amc.2009.06.009 | Abstract: | We introduce a new Bloch-type space, so called, the logarithmic Bloch-type space Blogβα (D) on the unit disc D, as the space of all holomorphic functions f on D such thatunder(sup, z ∈ D) (1 - | z |)α fenced(ln frac(eβ / α, 1 - | z |))β | f′ (z) | < ∞,where α > 0 and β ≥ 0, and present some basic properties of the space. A necessary and a sufficient condition for a function with Hadamard gaps to belong to the logarithmic Bloch-type space are given, as well as some applications of these results to a composition operator. |
Keywords: | Bloch-type space | Bounded operator | Hadamard gaps | Publisher: | Elsevier |
Show full item record
SCOPUSTM
Citations
43
checked on Apr 2, 2025
Page view(s)
19
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.